# SDR AU980764

- Difficulty date: June 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 421C
- Engine: Cont GTSIO520L
- Propeller: Mcauly 3FF32C501
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Hose
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT ENGINE OIL PUMP OUTLET TO OIL FILTER HOSE LEAKING FROM HOSE FITTING.
